Про існування слабких розв'язків задачі Коші для одного класу гіперболічних законів збереження

P. I. Kogut, R. Manzo

Анотація


Розглянуто проблему існування слабких розв'язків задачі Коші для одного класу гіперболічних законів збереження, які описують динаміку сильно реентерабельних виробничих систем. Припущено, що динаміка виробництва залежить як від поточної кількості продукції, так і від точки " push-pull "перемикання (ППП), де мае місце зміна закону реєнтерабельності у функціонуванні таких систем.

Ключові слова


conservation laws, clearing function; existence result; re-entrant systems

Повний текст:

PDF (English)

Посилання


D. Armbruster, P. Degond, C. Ringhofer , A model for the dynamics of large queuing networks and supply chains, SIAM J. Appl. Math., 66 (2006), 896-920.

D. Armbruster, D. Marthaler, C. Ringhofer, K. Kempf, T. C. Jo , A continuum model for a re-entrant factory, Oper. Res., 54 (2006), 933-950.

D. Armbruster, M. Herty, X. Wang, L. Zhao, Integrating release and dispatch policies in production models, submitted to AIMS.

D. Armbruster, C. Ringhofer , Thermalized kinetic and uid models for reentrant supply chains, Multiscale Model. Simul., 3 (2005), 782-800.

P. Baiti, P. LeFloch, B. Piccoli , TUniqueness of classical and nonclassical solutions for nonlinear hyperbolic systems, J. Dierential Equations, 172 (2001), 59-82.

A. Bressan, Hyperbolic systems of conservation laws, vol. 20 of Oxford Lecture Series in Mathematics and its Applications, Oxford University Press, Oxford, 2000.

A. Bressan, G. Crasta, B. Piccoli , Well-posedness of the Cauchy problem for n n systems of conservation laws, Mem. Amer. Math. Soc., 146(200), viii+134.

G. Bretti, C. D'Apice, R. Manzo, B. Piccoli , A continuum-discrete model for supply chains dynamics, Networks and Heterogeneous Media, 2(4) (2007), 661-694.

R. Colombo, M. Herty, and M. Mercier , Control of the continuity equation with a non local ow, preprint, (2009).

J.-M. Coron, Control and Nonlinearity, Vol.136 of Mathematical Surveys and Monographs, American Mathematical Ssciety, Providence, RI, 2007.

J.-M. Coron, M. Kawski, Z.Wang , Analysis of a conservation law modelling a highly re-entrant manufacturing ststem, arXiv:0907.1274, 2009.

C. D'Apice, P.I. Kogut, R. Manzo, On Approximation of Entropy Solutions for One System of Nonlinear Hyperbolic Conservation Laws with Impulse Source Terms, Journal of Control Science and Engineering, 2010(2010), ID 982369, 10 pp.

C. D'Apice, P.I. Kogut and R. Manzo, On relaxation of state constrained optimal control problem for a PDE-ODE model of supply chains, Networks and Heterogeneous Media, 9(3) (2014), 501-518.

C. D'Apice, R. Manzo, A uid-dynamic model for supply chains, Networks and Heterogeneous Media, 1(3) (2006), 379-398.

C. D'Apice, R. Manzo, B. Piccoli , Modelling supply networks with partial dierential equations, Quarterly of Applied Mathematics, 67(3) (2009), 419-440.

C. D'Apice, R. Manzo, B. Piccoli , Existence of solutions to Cauchy problems for a mixed continuum-discrete model for supply chains and networks, Journal of Mathematical Analysis and Applications, 362(2) (2010), 374-386.

C. D'Apice, R. Manzo, B. Piccoli , Optimal input ows for a PDE-ODE model of supply chains, Communications in Mathematical Sciences, 10(36) (2012), 1226-1240.

C. D'Apice, R. Manzo, B. Piccoli , Numerical schemes for the optimal input ow of a supply-chain, SIAM Journal on Numerical Analysis, 51(5) (2013), 2634-2650.

P. Degond, S. Gottlich, M. Herty, A. Klar , A network model for supply chains with multiple policies, Multiscale Model. Simul., 6 (2007), 820-837.

M. Herty, A. Klar, B. Piccoli , Existence of solutions for supply chain models based on partial dierential equations, SIAM J. Math. Anal., 39 (2007), 160-173.

P.I. Kogut and R. Manzo, Ecient Controls for One Class of Fluid Dynamic Models, Far East Journal of Applied Mathematics, 46(2) (2010), 85-119.

P.I. Kogut and R. Manzo, On Vector-Valued Approximation of State Constrained Optimal Control Problems for Nonlinear Hyperbolic Conservation Laws, Journal of Dynamical and Control Systems, 19(3) (2013), 381-404.

M. La Marca, D. Armbruster, M. Herty, C. Ringhofer , Control of continuum models of production systems, preprint, (2008).

P. Shang, Z.Wang, Analysis and control of a scalar conservation law modelling a highly re-entrant manufacturing system, J. Dierential Equations, 250 (2)(2011), 949-982.




DOI: http://dx.doi.org/10.15421/141503

Посилання

  • Поки немає зовнішніх посилань.



Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:

            


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua

www.kdr.dp.ua

www.dnu.dp.ua


Free counters! Яндекс.Метрика

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.


Open Science in Ukraine - website development